# SDR SWAA2021091597550

- Difficulty date: July 23, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER VERTICAL BULB SEAL RETAINER SUPPORT AFT OF #2 PYLON IS CRACKED. ; / [01] REMOVED AND REPLACED UPPER VERTICAL BULB SEAL RETAINER SUPPORT IAW SRM 51-40-02-0G-0; OK TO INSTALL.; [02] OK TO INSTALL; [03] INSTALLED UPPER VERTICAL BULB SEAL RETAINER SUPPORT IAW SOPM 20-50-01.; [04] VERIFIED REMOVED AND REPLACED UPPER VERTICAL BULB SEAL RETAINER SUPPORT IAW SRM 51-40-02-0G-0 AND SOPM 20-50-01
